# SDR TWRA9627

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510003209
- Condition: Failed
- Location: Upper Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, CABIN ATTENDANT REPORTED ELECTRICAL SMOKE COMING FROM UPPER DECK OVEN 704 CONTROLLER.  PULLED CIRCUIT BREAKER AND REMOVED OVEN.  ITEM WAS DEFERRED TO PAD 3822002, MEL 25-21.  OVEN REPLACED.  (M)
